# SDR REXA2025042300478

- Difficulty date: February 24, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE AFT FLATS ARE CHAFED.  REPAIRED CHAFE DAMAGE TO HINGE LUG LANDS (9) AFT END PAX DOOR HINGE IAW CRJ 700/900 SRM 52-11-01-201-007-A01 D. TYPE IV REV. 38 DATED JUL/25/2020. SEE CRJ 700/900 SRM 52-11-01-210-007-A01 2.A REQUIRES REINSPECT AT INTERVALS OF 5700 FLIGHT CYCLES IAW ND PART 1 CHAPTER 51-20-009 FOR CRACK IN LUG OR LUG FAILURE.
